MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,3.7MM,8MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,3.7MM,8MM; DENTAL IMPLANT
Catalog Number TSVMB8
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that during implant surgery the mount got stuck into the implant and implant had to be removed.Another implant placed during same surgery.Tooth location 34.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h11: additional narrative zimvie received one (1) tsvmb8 (imp,tsv,mcol mg,3.7mm,8mm) for evaluation.Visual evaluation was performed, the implant has minor signs of use and was attached to its bundle mount.During a functional test the mount disengaged from the implant as intended.Additionally, customer returned the implant's bundle cover screw; however, no allegations were reported against the cover screw, and no apparent malfunction was identified.Dhr review was completed for the subject lot number 1296046.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1296046 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : does not disengage/release¿ a definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The mount disengaged from the implant as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,3.7MM,8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24018858
Report Number0001038806-2026-00157
Device Sequence Number8952234
Product Code DZE
UDI-Device Identifier00889024019768
UDI-Public(01)00889024019768(17)300204(10)1296046
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVMB8
Device Lot Number1296046
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic